I had bloods done on Friday in general they are perfect I was told, apart from CRP are below normal (0) and my liver is elevated. I had gone back down to 9mg and again this morning I went back up to 10 mg. I am just wondering should I go up higher then 10mg ? Then again I am afraid that I might just be getting a cold or something as I notice pain in my ear today something I never get ? Very confused about which way to go. Am really fatigued although I do keep going. Head has been at me over a week also shoulder pain 😢 thanks 🙏
What to do next 🤔🧐: I had bloods done on Friday... - PMRGCAuk
Think you need to speak to GP or a Rheumy as this seems to have been rumbling on since your last post a month ago. However, as your bloods were okay they may not be particularly helpful..but as we know the bloods are not always that accurate and even when they are they have a tendency to lag behind symptoms.
I would be inclined maybe to stick at 10mg and see if things improve, as you say it might just be a blip, and no-one wants to increase Pred unnecessarily.
If course, it may just be you have reached your plateau for the time being, but I don’t think a call would go amiss - if only to let the medical people know things are not going along smoothly, which they may think is happening.
What instructions where you given?
A phone call to see how I was and to get checked by my doctor and also if I felt like taking more steroids that should be fine as she said I would know my body best 🤔 also if systems continued I would be brought in earlier for my appointment 😳
I see that you are seeing your doctor tomorrow, that’s good. It’s nice to be trusted about your dose but not if you are not sure what to do. Talk it through with your doctor, I hope you have a good one. Not many Brits are on Actemra, so it’s difficult to advise from experience.
Unfortunately my doctor retired last year so it’s loocom doc now 😢 but at least I will find out if I ve got something going on .? and
Pg they don’t send me to A&E. I ve a strange feeling the Actemra is not doing me any favors but then I could be wrong. Thanks for responding. Will let you know outcome 😌
If you are on Actemra then the ESR and CRP are meaningless - Actemra suppresses them whatever the GCA is doing.
Are any of these symptoms typical of GCA for you? Some people are only able to reduce their pred dose when on Actemra and not to continue reducing come what may.
My systems were weight lost, very bad fatigue and head aching my shoulder use to ache at times but I put that down to working long hours on computer. Near the end I got aces in my jaw. How I feel now is worst then ever, struggle with my legs, feet burning shoulder ache and burning head etc really it’s a new body I need now. O of course back to struggling to get to sleep 😏
I think you need to speak to your doctor urgently. As I say, use of Actemra does not guarantee you will get off pred entirely - and the CRP level has nothing to do with whether the GCA is quiescent. As I understand it. monitoring of GCA disease activity in patients on Actemra must be done using IL-6 levels - or the old way of symptoms. And you seem to have symptoms.
Just come from a really nice doctor he checked me and very quickly told me I was having a flare and roll me to up my steroids to 15mg and if I feel I need to up them again to do so for ten days then back to him to see how I get on. I had so many complaints this morning with emotions 😢 I came out of there a happy woman 😎 now I know what I am dealing with. God it’s amazing how I let this Illness dictate my life over last month or so. Thanks for your advise🙏
Good man! At least someone had their head screwed on! Had no-one told you that you might have flares despite Actemra? And that more pred might be needed?
No I had contacted the help line in Tallaght hospital where rummy is and all. It seems like they are still learning. I felt stupid complaining it just shows. 🤔🤔
Not what you're looking for?
You may also like...
easier to start again!)
Briefly, I was diagnosed with PMR in Dec 2016 after 6 months of pain and...
quite a bit of pain. The antibiotic seemed to make it worse. I was barely able to get off the toilet
it has settleed in to me) most of the pain has gone away, although i can feel it vaguely in the...
do not get enough exercise. I am on the 14th floor and am terrified of the 43 yr old elevators....
went well till started to slow taper. Pains back. So put myself back to 15mg. Doctor was not happy...